# SDR 2001UALA02122

- Difficulty date: October 14, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LEFT HAND SIDE STATION 1006 AT STRINGER 13 SKIN HAS 5 DENTS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
